# SDR A6WA2013073141126

- Difficulty date: July 23, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Corroded
- Location: Bs 307-349
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR TOP STEP NR 832 ET HAS CORROSION AROUND ALL FASTENER HOLE LOCATIONS OF HINGE ASSY.  REPLACED CORRODED HINGE ASSY OF PAX DOOR STEP NR 832ET IAW SRM 51-40-11.
